# SDR SWAA2021072133918

- Difficulty date: December 2, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 40,949 hours, 28,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED; BS 540; WL 208; LBL 3 / REMOVED & REPLACED FLOOR SUPPORT P/N 143A5240-35 AT BS 540 W/ 208 LBL 0 TO LBL 24.75 IAW DWG 143A0060 & SRM 51-40-02-0G-0
